# SDR DALA2017051003735

- Difficulty date: May 10, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Torn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN TAILCONE CABLE ASSEMBLY.  REPLACED THE CABLE IAW AMM 53-53 AND COMPLETED REQUIRED INSPECTION.
